# SDR 02FDEA00314

- Difficulty date: May 7, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-100
- Aircraft serial: 19356
- Aircraft time: 63,415 hours, 48,513 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED EXCESSIVE VIBRATION.  INTAKE HAD NO APPARENT DAMAGE, EXHAUST SHOWED THE TURBINE BLADES HAD DAMAGE AND POOLS OF OIL.  REMOVED AND REPLACED NR 2 ENGINE.  OK FOR SERVICE.
